Sedghi et al. (Mat. Vesn. 64(3):258-266, 2012) introduced the notion of a S-metric as a
generalized metric in 3-tuples S : X3→[0,∞), where X is a nonempty set. The aim of
this paper is to introduce the concept of an n-tuple metric A : Xn→[0,∞) and to
study its basic topological properties. We also prove some generalized coupled
common fixed point theorems for mixed weakly monotone maps in partially ordered
A-metric spaces. Some examples are presented to support the results proved herein.
Our results generalize and extend various results in the existing literature.
We first introduce a new concept of b-dislocated metric space as a generalization of
dislocated metric space and analyze different properties of such spaces.
A fundamental result for the convergence of sequences in ...
Abbas, Mujahid; Aghajani, Asadollah; Roshan, Jamal Rezaei(University of Nis, 2014)
In this work, using the concepts of G-metric and b-metric we define a new type of metric which
we call Gb-metric. We study some basic properties of such metric. We also prove a common fixed point
theorem for six mappings ...
Abbas, Mujahid; Shukla, S.(University of Sistan and Baluchestan, 2014)
In this paper, the concept of fuzzy metric-like spaces is intro
duced which generalizes the notion of fuzzy metric spaces given by George
and Veeramani . Some fixed point results for fuzzy contractive mappings on